# SDR SWAA2024022950349

- Difficulty date: February 8, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 71,401 hours, 42,657 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 623DB ON SLAT 6 CRACKED. 8-42<[01] REMOVED DAMAGE PANEL 623DB; FABRICATED NEW PANEL AND INSTALLED PER REF B737 SRM 51-40-02-0G-0 AND DWG 141A8131;[02] VERIFIED STEP 1
